# SDR A6WA202111227980

- Difficulty date: November 1, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005143
- Part serial: NSN
- Condition: Dented
- Location: R/H Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS 2EA DENTS LOCATED ON R/H FUSELAGE SKIN EXTERIOR BETWEEN FS 589+5 TO FS 589+8 JUST BELOW S25R. DENT DIMENSIONS (D1) 1.100L X .900W X .003D  (D2) 1.100L X .900W X .009D. (P1) AND (P2) ARE NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV 38.  ***AIRCRAFT REMOVED FROM SERVICE***  VERIFIED NO LOOSE/PULLED FASTENERS OR DAMAGE TO THE UNDERLYING STRUCTURE IN PROXIMITY TO  BOTH DENTS. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK  PERFORMED AND BOTH DENTS WITHIN ALLOWABLE LIMITS IAW ASAP EA#AWAC-CRJ253-01713 REV  A DATED 11/18/2021. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003472 CARD #20016  N432AW  TT:46,934   TC:45,528
